Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 104897, 11 pages
http://dx.doi.org/10.1155/2015/104897
Research Article

A Continuous Characterization of Triebel-Lizorkin Spaces Associated with Hermite Expansions

1Department of Mathematics, Linyi University, Linyi, Shandong 276005, China
2College of Mathematics Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 27 January 2015; Accepted 28 April 2015

Academic Editor: David R. Larson

Copyright © 2015 Shuli Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Triebel, Theory of Function Spaces II, vol. 84 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. Yuan, W. Sickel, and D. C. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Thangavelu, Lectures on Hermite and Laguerre Expansions, vol. 42 of Mathematical Notes, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  4. J. Epperson, “Triebel-Lizorkin spaces for Hermite expansions,” Studia Mathematica, vol. 114, no. 1, pp. 87–103, 1995. View at Google Scholar · View at MathSciNet
  5. J. Dziubański, “Triebel-Lizorkin spaces associated with LAGuerre and Hermite expansions,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3547–3554, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. Petrushev and Y. Xu, “Decomposition of spaces of distributions induced by Hermite expansions,” The Journal of Fourier Analysis and Applications, vol. 14, no. 3, pp. 372–414, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Olafsson and S. Zheng, “Harmonic analysis related to schrödinger operators,” Contemporary Mathematics, vol. 464, pp. 213–230, 2008. View at Google Scholar
  8. E. Harboure, L. de Rosa, C. Segovia, and J. L. Torrea, “LP-dimension free boundedness for Riesz transforms associated to Hermite functions,” Mathematische Annalen, vol. 328, no. 4, pp. 653–682, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. Stempak and J. L. Torrea, “On g-functions for Hermite function expansions,” Acta Mathematica Hungarica, vol. 109, no. 1-2, pp. 99–125, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. R. Coifman, R. Rochberg, and G. Weiss, “The Lp version of von Neumann's inequality and Littlewood-Paley-Stein theory,” in Linear Spaces and Approximation, P. L. Butzer and B. S. Nagy, Eds., pp. 53–67, Birkhäuser, Basel, Switzerland, 1978. View at Google Scholar
  11. E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  12. S. Meda, “A general multiplier theorem,” Proceedings of the American Mathematical Society, vol. 110, no. 3, pp. 639–647, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Goldberg, “A local version of real Hardy spaces,” Duke Mathematical Journal, vol. 46, no. 1, pp. 27–42, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Dziubański and J. Zienkiewicz, “Hardy space H1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality,” Revista Matemática Iberoamericana, vol. 15, no. 2, pp. 279–296, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Thangavelu, “Riesz transforms and the wave equation for the Hermite operator,” Communications in Partial Differential Equations, vol. 15, no. 8, pp. 1199–1215, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Gosselin and K. Stempak, “Conjugate expansions for Hermite functions,” Illinois Journal of Mathematics, vol. 38, no. 2, pp. 177–197, 1994. View at Google Scholar · View at MathSciNet
  17. K. Stempak and J. L. Torrea, “Poisson integrals and Riesz transforms for Hermite function expansions with weights,” Journal of Functional Analysis, vol. 202, no. 2, pp. 443–472, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus